# SDR ASAA991045

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6546822
- Condition: Cracked
- Location: Bs 727-747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE CREASE BEAM WEB BETWEEN STATION 727B AND 747 RT WAS FOUND CRACKED AND CORRODED.  REPAIRED PER SRM 51-30-2.  (M)
